# SDR CALA2023071202237

- Difficulty date: July 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 123,678 hours, 19,260 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Panel 552hb
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 WING TE STRUCTRURE LEFT PANEL 552HB MISSING ONE BOLT. REF. AMM TASK 06-44-00-992-001 ZONE 550 AND 650 ACCESS DOORS AND PANELS. SEE PIC. INSTALLED BOLT IN WING TE STRUCTRURE LEFT PANEL 552HB PER SRM 51-40-02, GOOD FOR SVC,PARTS USED:  00-0593-3-0257,QTY :1
